# SDR DLM88070675

- Difficulty date: May 29, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 47,624 hours, 36,963 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Access Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACCESS 6301A VERTICAL STAB L/E.  REPAIRED IAW SRM 51-30-1, NR T0056168.
